Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 82, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jun 15, 2021, 2:57 AM PDT. It took effect at Jun 15, 2021, 12:00 PM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2021, 2:57 AM PDT (09:57 UTC)
- In effect from
- Jun 15, 2021, 12:00 PM PDT
- Expired
- Jun 16, 2021, 2:29 AM PDT
- In force
- 14 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
837 WHUS76 KLOX 150957 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 257 AM PDT Tue Jun 15 2021 PZZ670-151800- /O.CAN.KLOX.SC.Y.0081.000000T0000Z-210615T1000Z/ /O.CON.KLOX.GL.W.0035.210615T1000Z-210616T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 257 AM PDT Tue Jun 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-151800- /O.CAN.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ /O.NEW.KLOX.SC.Y.0082.210615T1900Z-210616T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 257 AM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From noon today to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-151800- /O.CAN.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ /O.NEW.KLOX.SC.Y.0082.210615T2200Z-210616T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 257 AM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-151800- /O.CAN.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ /O.NEW.KLOX.SC.Y.0082.210615T2200Z-210616T1000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 257 AM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-676-151800- /O.CON.KLOX.GL.W.0034.000000T0000Z-210616T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 257 AM PDT Tue Jun 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
4 follow-up statements
204 WHUS76 KLOX 151439 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 739 AM PDT Tue Jun 15 2021 PZZ673-676-152300- /O.CON.KLOX.GL.W.0034.000000T0000Z-210616T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 739 AM PDT Tue Jun 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-152300- /O.CON.KLOX.GL.W.0035.000000T0000Z-210616T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 739 AM PDT Tue Jun 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-152300- /O.CON.KLOX.SC.Y.0082.210615T1900Z-210616T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 739 AM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From noon today to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-152300- /O.CON.KLOX.SC.Y.0082.210615T2200Z-210616T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 739 AM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-152300- /O.CON.KLOX.SC.Y.0082.210615T2200Z-210616T1000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 739 AM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
471 WHUS76 KLOX 152044 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 144 PM PDT Tue Jun 15 2021 PZZ673-676-161000- /O.CON.KLOX.GL.W.0034.000000T0000Z-210616T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 144 PM PDT Tue Jun 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-161000- /O.CON.KLOX.GL.W.0035.000000T0000Z-210616T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 144 PM PDT Tue Jun 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-161000- /O.CON.KLOX.SC.Y.0082.000000T0000Z-210616T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 144 PM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From noon today to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-161000- /O.CON.KLOX.SC.Y.0082.210615T2200Z-210616T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 144 PM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-161000- /O.CON.KLOX.SC.Y.0082.210615T2200Z-210616T1000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 144 PM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
675 WHUS76 KLOX 160319 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 819 PM PDT Tue Jun 15 2021 PZZ673-676-161000- /O.CON.KLOX.GL.W.0034.000000T0000Z-210616T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 819 PM PDT Tue Jun 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-161000- /O.CON.KLOX.GL.W.0035.000000T0000Z-210616T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 819 PM PDT Tue Jun 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-161000- /O.CON.KLOX.SC.Y.0082.000000T0000Z-210616T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 819 PM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From noon today to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-161000- /O.CON.KLOX.SC.Y.0082.000000T0000Z-210616T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 819 PM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-161000- /O.CON.KLOX.SC.Y.0082.000000T0000Z-210616T1000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 819 PM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
858 WHUS76 KLOX 160929 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 229 AM PDT Wed Jun 16 2021 PZZ645-650-655-161030- /O.CAN.KLOX.SC.Y.0082.000000T0000Z-210616T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 229 AM PDT Wed Jun 16 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have lowered to below Small Craft Advisory thresholds. $$ PZZ670-161730- /O.CON.KLOX.GL.W.0035.000000T0000Z-210616T1000Z/ /O.NEW.KLOX.SC.Y.0083.210616T1000Z-210617T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 229 AM PDT Wed Jun 16 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and combined seas around 10 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Gale Warning, until 3 AM PDT early this morning. For the Small Craft Advisory, until 3 AM PDT Thursday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-676-161730- /O.CON.KLOX.GL.W.0034.000000T0000Z-210616T1000Z/ /O.NEW.KLOX.SC.Y.0083.210616T1000Z-210617T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 229 AM PDT Wed Jun 16 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and combined seas 7 to 11 feet when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...For the Gale Warning, until 3 AM PDT early this morning. For the Small Craft Advisory, until 3 AM PDT Thursday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 11:18 PM PDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 14, 11:18 PM PDT, 3 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1118 PM PDT Mon Jun 14 2021
.SYNOPSIS...14/841 PM.
Strong high pressure over the southwest will lead to hot
temperatures and sunny skies across the region through the week.
Temperatures will be 10 to 20 degrees above normal, peaking
Tuesday through Thursday. Gusty north winds will affect southern
Santa Barbara County on Tuesday leading to critical fire weather
conditions.
&&
.SHORT TERM (MON-THU)...14/944 PM.
The latest satellite imagery shows an upper-level ridge of high
pressure over northern New Mexico. This ridge of high pressure
will continue to settle into the Four Corners region, gradually
to build to the west-northwest. 500 mb heights will climb over
the region into Tuesday and Wednesday and the impending heatwave
will kick into high gear. Subsidence aloft will squish the marine
layer and onshore flow will weaken. A hot air mass will settle
into the region on Tuesday and Wednesday, likely reaching
dangerously hot levels across the region. Heat headlines remain in
effect across the region for Tuesday and Wednesday, and
dangerously hot conditions cannot be ruled out for portions of
the area Thursday and Friday.
Gusty Sundowner winds have developed across southern Santa
Barbara County this evening and a wind advisory remains in effect
through Tuesday morning. With KSBA-KSMX surface pressure
gradients tightening to around -6 mb, a High Wind Warning has been
issued. Several sites are already hitting the secondary High Wind
Warning with sustained winds around 40 mph. Gusty northwest to
north winds are likely to linger through the night and into
Tuesday morning. Another round of Sundowner winds could redevelop
again on Tuesday night and Wednesday.
Marginally gusty Santa Lucia winds are expected to develop across
the San Luis Obispo County tonight and into Tuesday morning. While
winds are expected to remain largely below advisory levels tonight
and Tuesday, winds on Tuesday night and Wednesday do looks stronger
and a better chance of advisory level winds exists.
***From Previous Discussion***
Overall, 12Z models in very good synoptic agreement through the
short term period. Main feature of note is upper level high
building over the 4 Corners area through Wednesday then weakening
on Thursday which will bring some significant heat to the area.
First major concern for the short term is the potential for
Sundowner winds across southern SBA county. Models continue to
indicate stronger northerly gradients developing this evening and
continuing through Tuesday morning. The SBA-SMX is forecast to
peak around -5.0 MB and the SBA-BFl gradient at -6.5 MB. With
these type of gradients, widespread advisory level winds (gusts
35-55 MPH) are likely tonight/Tuesday morning with even a chance
of 60+ MPH gusts around Montecito. Given the expected winds, have
issued a WIND ADVISORY for southern SBA county from 600 PM this
evening through 900 AM Tuesday. For Tuesday night/Wednesday
morning, the northerly gradients are weaker, but still likely
strong enough to generate advisory-level Sundowner winds. So,
another advisory may be needed for that time period. Otherwise, do
not anticipate any significant wind issues with some sub-advisory
northerly winds through the I-5 Corridor.
Other concern for the short term will be the heat. With rising H5
heights and no marine layer stratus, temperatures will skyrocket
across the area. At this time, Tuesday looks to be the warmest day
for a majority of the area. On Wednesday, an increase in onshore
gradients will bring some slight cooling to coastal/valley areas
south of Point Conception, but the Central Coast looks to warm up
with some weak northeasterly flow in the morning. For Thursday,
there will be some minor changes in temperatures, but conditions
will still remain well above normal. So, the potential for
dangerous heat will continue. Current, EXCESSIVE HEAT WARNINGs AND
EXCESSIVE HEAT WATCHes will remain in effect. Please refer to
LAXNPWLOX for the latest details on the various heat products as
well as the wind advisories.
As for clouds, subsidence, associated with the upper level high,
will keep the marine layer squashed. So, little, if any, coastal
stratus/fog is anticipated. The upper level flow pattern remains
conducive to keeping the monsoon door open. However, models still
do not indicate any significant mid-level moisture surge.
Therefore, do not anticipate anything worse than some passing mid
to high level clouds through Thursday.
.LONG TERM (FRI-MON)...14/154 PM.
For the extended, the pattern looks rather benign. The main
feature of note will continue to be the upper level high over the
4 Corners area. Through the extended period, the high pressure
will gradually weaken and shift westward over the forecast
district. At the surface, varying amounts of onshore flow will
continue.
For the forecast, Friday looks to be the warmest day in the
extended with a continued potential for excessive heat conditions
across the valleys/mountains/deserts while a returning marine
layer keeps the coastal areas cooler. For Saturday through Monday,
a cooling trend for all areas is expected as the upper level high
continues to weaken and the marine layer stratus becomes more
extensive. Overall, just typical mid-June weather.
&&
.AVIATION...15/0617Z.
At 0505Z at KLAX, the marine layer was 800 feet deep. The top of
the inversion was around 1700 feet with a temperature 31 C.
Good confidence in TAFs except for a 30 percent chc of LIFR
cigs/vis at KSMX 10Z-14Z.
KLAX...Good confidence in TAF. There is a 10 percent chc of 1SM
BKN003 conds 12Z-15Z and a 30 percent chc of 5SM HZ 13Z-17Z. Any
east wind component will be under 6 kt.
KBUR...Very good confidence in Cig/Vis portions of TAF. Lower
confidence in wind direction and timing of wind direction changes.
&&
.MARINE...14/836 PM.
Moderate to high confidence that Gale force winds will continue
through late Tuesday night across the waters from Point Conception
to San Nicolas Island. For the outer waters along the Central
Coast, moderate confidence in Gale force winds developing late
tonight and lasting through late Tuesday night. Afterwards, high
confidence in Small Craft Advisory (SCA) level winds continuing
through Wednesday night. There is a 30% chance they may continue
into Thursday. High confidence in SCA level winds during the
afternoon and evening hours through Wednesday.
High confidence in SCA level winds continuing across the western
portion of the Santa Barbara Channel through late tonight. High
confidence they will return again Tuesday afternoon and evening
with a 30-40% chance of Gale force winds across the western
portion.
Patchy dense fog with visibility of one nautical mile or less is
possible through Tuesday morning across the waters north of Point
Conception.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Watch in effect from Wednesday morning through
Wednesday evening for zones 34-35. (See LAXNPWLOX).
Excessive Heat Warning in effect from 10 AM Tuesday to 9 PM
PDT Wednesday for zones 36-44>46-88-547. (See LAXNPWLOX).
Excessive Heat Watch in effect from Wednesday evening through
Friday evening for zones 36-44>46-88-547. (See LAXNPWLOX).
Excessive Heat Watch in effect from Wednesday morning through
Friday evening for zones 37-38-51. (See LAXNPWLOX).
High Wind Warning in effect until 3 AM PDT Tuesday for zones
39-52. (See LAXNPWLOX).
Wind Advisory in effect from 3 AM to 9 AM PDT Tuesday for
zones 39-52. (See LAXNPWLOX).
Excessive Heat Watch in effect from 10 AM PDT Tuesday through
Wednesday evening for zones 39-41. (See LAXNPWLOX).
Excessive Heat Warning in effect from 10 AM Tuesday to 9 PM
PDT Friday for zones 52>54-59. (See LAXNPWLOX).
Red Flag Warning in effect until 6 AM PDT Wednesday for zones
239-252. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Tuesday for
zones 645-650-655-670. (See LAXMWWLOX).
Gale Warning in effect from 3 AM Tuesday to 3 AM PDT
Wednesday for zone 670. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PDT Wednesday for zones
673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (THU-MON).
Gusty northerly winds will bring driving hazards and potentially
critical fire weather conditions Monday night through Tuesday over
southern Santa Barbara County. Very hot temperatures are expected
next week, especially inland, peaking Tuesday for the coast and
Wednesday and Thursday inland, with heat- related illness concerns.
&&
PUBLIC...Hall/Thompson
AVIATION...Rorke
MARINE...Stewart
SYNOPSIS...Stewart
weather.gov/losangelesIn the hours before
Local storm report, Jun 14, 9:58 PM PDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
958 PM PDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HIGH SUST WINDS 2 NW GAVIOTA 34.49N 120.24W
06/14/2021 M45 MPH SANTA BARBARA CA MESONET
MESONET STATION GVTC1 GAVIOTA HILLS RAWS.
0700 PM HIGH SUST WINDS 2 NE REFUGIO STATE BEAC 34.49N 120.05W
06/14/2021 M40 MPH SANTA BARBARA CA MESONET
MESONET STATION CQ118 LAS FLORES CANYON.
0752 PM HIGH SUST WINDS 1 W GAVIOTA 34.47N 120.23W
06/14/2021 M52 MPH SANTA BARBARA CA MESONET
MESONET STATION UP481 GAVIOTA STATE PARK
(UPR).
0806 PM HIGH SUST WINDS 4 N REFUGIO STATE BEACH 34.52N 120.08W
06/14/2021 M41 MPH SANTA BARBARA CA MESONET
MESONET STATION RHWC1 REFUGIO HILLS RAWS.
&&
HALLLocal storm report, Jun 14, 10:03 PM PDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1003 PM PDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HIGH SUST WINDS 4 WNW REFUGIO STATE BEA 34.48N 120.13W
06/14/2021 M41 MPH SANTA BARBARA CA PUBLIC
NORTH WINDS AT 41 MPH AT TAJIGUAS LANDFILL.
&&
HALLThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 5:04 PM PDT | Gale Warning | LOX | 34 hr | |
| Jun 14, 5:04 PM PDT | Small Craft Advisory | LOX | 10 hr | |
| Jun 14, 9:39 PM PDT | High Wind Warning | LOX | 5 hr | |
| Jun 14, 9:39 PM PDT | Wind Advisory | LOX | 11 hr | |
| Jun 15, 2:26 PM PDT | Wind Advisory | LOX | 12 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.